# SDR C2XA10IA091

- Difficulty date: March 8, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 20,075 hours, 15,208 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis
- Part number: C16221GD04
- Part serial: C16221000551
- Condition: Inoperative
- Location: Cockpit
- Part time: 13,583 hours, 8,415 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2237, THE CREW REPORTED THAT ON LANDING THE ISIS FAILED WITH AN OUT OF ORDER MESSAGE FOLLOWED BY AN ELECTRICAL BURNING SMELL ON THE FLIGHT DECK.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE RESET THE ISIS, OPERATIONALLY TESTED WITH NO DEFECTS OR SMELL NOTED.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE DISCREPANCY REPEATED MINUS THE SMOKE SMELL ON FLIGHT 2084, WHERE THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE ISIS UNIT, OPERATIONALLY TESTED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
